| Model Number |
A-70701 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Upon inspection, baxter field service technician determined that the elbow joint was out of adjustment.A repair was completed to the elbow joint, replaced mirror assembly and adjustment knob.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a movement on the housing adapter during cervical spine procedure were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
Event or Problem Description
Baxter received a report stating that cflex polar hd pos device only was not holding its position.Device had movement on the housing adapter during cervical spine procedure.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.